Ask a Nurse Expert Forum
Atenolol, xanax, prozac
About This Forum:

WELCOME TO THE ASK A NURSE FORUM: This forum is for questions and discussions pertaining to Bones, Blood, Brain, Colorectal, Diagnostic Tests, Digestive, Ears, Eyes, Glands, Heart, Infectious Diseases, Kidneys, Liver, Lungs, Men’s Health, Muscles, Nose, Skin, Stomach, Surgery, Vaccines, Women’s Health

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Atenolol, xanax, prozac
Hi.

I'm currently taking the medications "atenolol" and "prozac". I'd like to start trying "xanax". Is it safe to be on all 3 of these medications at the same time?

Thanks very much in advance.
Discussion is closed
Cancel
1 Answers
Page 1 of 1
796253 tn?1344994932
Hi and thanks for using the forum.

This question really needs to be answered by a doctor or pharmacist- they are much more familiar with drug interactions and side effects.  As a nurse, I know I have seen patients on both prozac and xanax.  Talk to your prescribing doctor about this and/or your pharmacist.  Sorry I cannot be of more help.  Good luck.

Bridget
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank